Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
She is saying SEVERE outbursts of temper. Not crankyness like you say you have. I’m sure you are not really that cranky, however, most of us get cranky when we hurt. There is a big difference… read more
My husband pushed and pushed me into marriage. I was happy with our relationship without a permanent commitment. So we marry 1 and half years after we met and 10 months later we married, he is diagnosed with PK. Looking back now that I know signs, I see them there at least a year before we got married. He drove a stand up fork lift that requires both hands to control independently of each other to control the machine. Guess my question is, since it was his body, shouldn’t he have known before we… read more
I knew something was wrong several years before. Looking back, now I know more it was at least 5 or more years before being diagnosed that there were symptoms. I believe the first being posture and… read more
Yes, it's a test to get very detailed images of organs and parts of the body, especially soft tissue. It gives more detail than cray or CT scan. I've had a few. It is not painful. You lay down… read more
Even though I take 10 and a half carbidopa levodopa pills a day, I'm still struggling just to get my essential housework done. It looks like DBS is the only option left for me these days and I'm very much afraid of it. If you know someone who has had the procedure or if you had it yourself, I would love to hear from you.
@A MyParkinsonsTeam Member
1. Get a Bluetooth keyboard for your Android phone. I think if you look at computer supply websites & stores you might be able to find a full- (typewriter-)sized Bluetooth… read more
My mum has just recently started using Movapo subcutaneous infusion pump which self administers Apomorphine (no relation to morphine - its a dopamine agonist drug) The hope was to balance out mum's… read more
Your body uses a lot more carbohydrates to metabolize your medication and feed your brain what it needs to keep your dopamine levels. The shaking could be low glucose. Eat some complex carbohydrate… read more